T Nation

Libido Seems to Get Ultra High

They day before my injection. I do .2 of 200mg Cyp E3D.

It’s becoming a consistent trend now. Wonder if I should go lower dosage to sustain consistent days of libido?

Gotta make a little more sense. Youmake it sound like a concern its too much yet you make it sound like you dont have any until the day before your shot. Please clarify

It’s not nothing but day or can be low libido and night before shot it goes up high with morning wood and all. I take shot and it goes down. Weird

Low levels are usually THE way to go for many ive noticed.

1 Like

So you inject 40 mg 2x a week. 80 a week total? And you only get libido 2 days a week.

If you have libido most days and a couple that is really good, I would not change thing.

If your goal is to have that ultra high libido everyday , you will mess up your protocol and possibly make things worse.

Yes equal. I’ve said it many times. It is wreckless to tell a guy to start at anything higher than 100.

A couple of guys on this forum were telling guys 200 a week is a good start, they have since brought that down to 150. Over time (due to their stubbornness) you will see that recommendation come down.

But it’s us guys equel that give good advice on this forum. Not just us 2 but many others.
The guys that claim they have patients , or have thousands of guys contact them…um…

You guys love to suck each others dicks too much, and you cant say that you give the best advice on here.Other people have to say it for you. You guys love to pounce, argue and urge the same way Danny Bossa is about anti AI. The message gets muddled with emotion and dick sucking. Dont praise yourself and go around talking shit about other people. Be men. Im at 220mg a week and libido is on 24/7. Were all different. Some of you guys cant handle Test. I inject daily because I need more than twice a week. 80mg a week is a tease and crash city for me, so yes higher doses with more frequency works. Those of you who need less can have less, just dont preach it like thats what everyone has to do. Same thing goes for those who want to take an AI. I dont, but go ahead and take it if you’re convinced you need it. I just dont listen to preachers. Listen to what your body says. You will never know what works or doesnt unless you try it first.

Many others I said.
Not sure why you are taking this personal.

Ksman falls into the same category as the few ppl on here who have patients and get 1000s of emails. Oh please.

I don’t think am the only one who likes to read feedback from the not so almighty.

I actually like to read ALL opinions.

Now since you mention dick sucking more then 1x, haha, I just happen to get my dick sucked this morning. And it wasn’t from a guy today. Haha

Im not taking it personally, I just think its silly to claim “the best”. Glad you got your dick sucked. I wish that for every man. But what I would like to start seeing from you forum guys is some respect and humility. What works for you doesnt work for me. I can run 400mg with no issues, but it would wreck you. I most certainly wont feel superior to you because I chew through it like a Roman god. Its good to give advice that is on the conservative end. But let’s not start bashing the other side. Again, nothing personal. Just give your .02 cents and hope it makes sense because we all know it sometimes doesnt click.

Am on 120 a week btw. 80 would be too low for me.

But yeah. We should all be free to give our .02 and I want all to do that because that’s how I make an informed decision combined with my research.

Btw @middleages I edited my post. I did not want to come across that way by using “best” advice.

1 Like

Yes telling a guy to start on 200mg is redicilous. Men produce at most 10mg a test a day in their fucking ballz, thats 70mg a week, 100mg test E - ester = around 70mg a week.

150 is retarded to start with, so is 200.

It sounds like your testosterone and estrogen are spiking really high post-injection and then falling to an appropriate level at trough, you might need to inject smaller dosages more frequently to resolve these libido issues.

My Endo started me on 200mg a week for god knows why… To be honest, I felt pretty goddamned amazing for 4 weeks until the sides kicked in pretty bad. Among other things, that’s when it straight up smoked my dick out of commission until I drastically lowered it to under 100mg.

I’ve tried several times to go back to a higher dose, but ED every time I get near 100mg. Best I can figure is that it had something to do with the end of natural production. By week 3 or 4 is when my balls shrank and became pint sized, so I’d assume that’s when I hit zero production. My estrogen was never a problem and I had no sexual problems in my life prior to TRT.

That’s what I am thinking but I’m holding off for now. I’m only a few weeks into my new protocol. It’s just been interesting development. Also I’ve noticed my testicles are shrinking and then they go back to normal size at random times. No idea what’s going on there?

Why were you trying to higher it? Unless you had symptoms under 100

Yep its cause your estrogen gets too high. Some here seem to argue that the more estrogen the better, which is ofcourse redicilous, too much e2 fucks up ur libido and erection, mine aswell.

Because 200 felt amazeballs at the start before the sides ramped up. Just a general feeling of well being that I don’t get down below 100. Hard to describe. Confident, Calm, I guess? I have also always had to deal with a certain amount of anxiety as an adult, and 200 took that away no problem.

BUT, if my dick doesn’t work, my balls are sucked up in my body, my hair starts falling out and I have a torso covered in acne, all of the above is meaningless to me. So I guess I’m stuck down at what most would consider a low dose, as if I even look at 100mg I start seeing an increase in side effects.

Thing is reading these forums makes us think we should be injecting more. If you get fine at 100 or less, then you are good.

If you try to chase that ultra great feeling, you will waste alot of time and most likely be miserable

You’d think that, but E2 was never out of range on paper and nobody would consider scribing me an AI. So dropped the dose is all they’d do.

It did indeed ‘feel’ high at times if that makes sense. When the sides kicked in on 200mg my nips were sensitive as fuck and I cried at a commercial.

Agreed. I’d love to have the honeymoon period back, but I seem to get every side effect possible, so no. Might try to throw some HCG in, see what happens. If the sexual sides are all related to my nuts shutting down, it’s logical to think HCG would be helpful.

But I’d still probably have to stay low T because of the acne.